

PA PQC Learning Collaborative Kick-Off

Wednesday, April 24 8:30 a.m. to 4:00 p.m.

Hilton Harrisburg Hotel
Pennsylvania Ballroom, Second Floor
1 N 2nd St, Harrisburg, PA 17101

8:00 a.m. to 8:30 a.m. - Registration and Continental Breakfast

8:30 a.m. to 8:35 a.m. – **Opening Remarks** – Ellen DiDomenico, Deputy Secretary, Pennsylvania Department of Drug and Alcohol Programs

8:35 a.m. to 9:00 a.m. – Overview and Aims of the Pennsylvania Perinatal Quality Collaborative (PA PQC) and the Northeastern PA PQC (NEPaPQC) – Robert Ferguson, MPH, Director of Government Grants and Policy, Jewish Healthcare Foundation (JHF), and James A. Cook, MD, Executive Director & Neonatal Lead, NEPaPQC

9:00 a.m. to 9:30 a.m. – **Update on the Pennsylvania Maternal Mortality Review Committee (MMRC)** – Carolyn Byrnes, MPH, CPH, Special Advisor to the Secretary of Health, Pennsylvania Department of Health

9:30 a.m. to 10:35 a.m. – **Overview of the PA PQC Quality Improvement Framework and Methods** – Mike Posencheg, MD, Associate Chief Medical Officer, Value Improvement, Penn Medicine

10:35 a.m. to 10:45 a.m. - Break

10:45 a.m. to 11:30 a.m. – Exercise for PA PQC Sites to Prioritize How to Focus and Plan their Quality Improvement Projects

In teams, the PA PQC sites will review the PA PQC's driver diagrams for maternal mortality, opioid use disorder, and opioid-exposed newborns, and prioritize a goal for their initial quality improvement projects. The PA PQC teams will also begin to brainstorm their quality improvement plans.

11:30 a.m. to 12:30 p.m. - Lunch & Networking

PA PQC teams from Northeastern Pennsylvania can take their lunch to Metropolitan A for a NEPaPQC meeting.

12:30 p.m. to 2:20 p.m. – Peer-to-Peer Knowledge Cafes on How to Implement the PA PQC Key Interventions

Participants will be able to go to two of the six Knowledge Café breakouts below. After the host of the knowledge café describes their process and results, facilitators from JHF and the Health Care Improvement Foundation (HCIF) will moderate a peer-to-peer learning conversation around common challenges and successes. Please be prepared to share your own experience in each breakout.

The sequence of events includes:

- 1. 12:30pm to 12:40pm Overview and instructions (10 min.)
- 2. 12:40pm to 12:45pm Travel to breakout 1 (5 min.)
- 3. 12:45pm to 1:25pm Breakout 1 (40 min.)
- 4. 1:25pm to 1:30pm Travel to breakout 2 (5 min.)
- 5. 1:30pm to 2:10pm Breakout 2 (40 min.)
- 6. 2:10pm to 2:20pm Travel back to the main room (PA Ballroom) (10 min.)

Maternal Mortality Track: Protocols for Hemorrhage, Hypertension, & the ACOG Fourth Trimester

Room: PA Ballroom

Knowledge Café Hosts:

- Hyagriv N. Simhan, MD, MS, Professor, Department of Ob/Gyn/RS, Division of Maternal-Fetal Medicine, Executive Vice Chair, Obstetrical Services, University of Pittsburgh School of Medicine, Director, Patient Care Delivery Innovation and Technology, UPMC
- Adi Hirshberg, MD, Assistant Professor of Clinical Obstetrics and Gynecology, Hospital of the University of Pennsylvania

Opioid-Exposed Newborn Screening & Non-Pharmacological Treatment Bundles

Room: Metropolitan A

Knowledge Café Hosts:

- Elizabeth Krans, MD, MSc, Assistant Professor, Department of Obstetrics, Gynecology & Reproductive Sciences, Magee-Womens Hospital of UPMC
- Stephanie Bobby, MSN, RN, Unit Director, Pregnancy and Women's Recovery Centers, Magee-Womens Hospital of UPMC
- Kristen Maguire, MSN, RNC-MNN, CBC, Mother-Baby Unit Director, Magee-Womens Hospital of UPMC

Neonatal Abstinence Syndrome (NAS) Pharmacological Treatment Protocols

Room: Metropolitan B

Knowledge Café Host:

 Walter K. Kraft, MD, Director, Clinical Research Unit and Division of Clinical Pharmacology, Jefferson University

NAS Education and Guidelines – from in utero to NICU

Room: Metropolitan C

Knowledge Café Host:

- Kimberly Costello, DO, Executive Director of Strategic Relationships, Onsite Neonatal Partners, St. Luke's University Hospital
- Maternal Substance Use Disorder Screening and Staff and Patient Education

Room: Bridgeport

Knowledge Café Hosts:

- Amanda B. Flicker, MD, Vice Chair for Quality, OB/GYN, Lehigh Valley Health Network
- Courtney A. Boyle, DO, Medical Director, Connections Clinics, Lehigh Valley Health Network
- Medication-Assisted Treatment (MAT) Referral, Initiation, and Continuation for Maternal OUD

Room: New Governor

Knowledge Café Hosts:

- Dennis J. Hand, PhD, Associate Director of Maternal Addiction Treatment, Education, & Research (MATER), Thomas Jefferson University
- Alice Fischer, MSW, LSW, Care Coordination Manager, MATER, Thomas Jefferson University
- o Gary Stoner, MD, Director, Women's OUD Program, Geisinger Medical Center
- o Mary Weaver, RN, Women's Health OUD System Coordinator, Geisinger

2:20 p.m. to 3:30 p.m. – PA PQC Teams Huddle to Update their Quality Improvement Plans and Report Out on Next Steps

The PA PQC teams will continue to work on their quality improvement plans, incorporating what they heard throughout the day. Each team will report out on their prioritized goal, key interventions, and next steps.

3:30 p.m. to 3:45 p.m. – Orientation for Accessing the Vermont Oxford Network (VON) NAS Universal Training Program and the PA PQC Online Data Portal – Robert Ferguson

3:45 p.m. to 4:00 p.m. – **Next Steps & Session Evaluations** – Pauline Taylor, Program Specialist, Jewish Healthcare Foundation